I’ve been on 30mg of Test cyp 2x a week for a total of 60mg/week. Every time I
try to go up from that dose (original prescription was for 100mg/week) I get
very anxious and don’t feel right.
I’ve only been on the shots for 30 day now and am thinking I have been so low
for so long that my body is slowly adjusting to increased T. Does this sound
right and as anybody had this problem. Below are my most recent blood tests
taken at 9:50am in the morning from Quest on the morning of my next shot:
Estone: 25 (< or =68pg/ml)
Cortisol,total: 16.6 (4 -22 mcg/dl)
DHEA Sulfate: 277 ( 45 -345 mcg/dl)
FHS: <0.7L (1.6 - 8.0 mIU/ml)
LH: <0.2L (1.5 - 9.3)
Estradiol: 27 (< or =39pg/ml)
Total Test: 330 (230 -1100ng/dl)
Free Test: 85.3 (35 - 155 pg/ml)
My SHBG a week before I started on the shots was 13 (13-71 nmol/L). I was on
androgel at the time and the highest my test went was 295 and that was a few
hours after putting the gel on.
I’ve tried the gel which didn’t work and my start T was 185.